# SDR SWAA2022120169493

- Difficulty date: November 9, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1016-1040
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRAP, BS 1016 - 1040, RBL 4.   REPLACED THE STRAP IAW SRM 51-10-02, 51-40-02, AND DRAWING 147A5700, SHEET 99, REV B.
